# SDR ASOA201000723

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 621-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP AT LBL 27 FROM FS 621 TO FS 574 IS CORRODED.  REMOVED FLOOR SUPPORT CAP IAW SRM 51-42-06 AND SRM 51-42-13.  LOCATED AND DRILLED NEW SERVICEABLE FLOOR SUPPORT CAP IAW SRM 51-40-11.  INSTALLED FLOOR SUPPORT CAP IAW SRM 51-42-22, 51-42-06, 51-42-34 & 51-42-21.  C/W EC/TC REO 601R-53-61-3400 IAW REO 601R-53-61-3400, REV F.
